# SDR UHLA201601140013

- Difficulty date: January 14, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 16,983 hours, 12,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT UPPER SHEET AT FRAME 86.  R & R UPPER SHEET.
